MathSciNet Relay Station
MathSciNet bibliographic data
MR482800 58B20 (58B15)
Piech, M. Ann The exterior algebra for Wiemann manifolds. J. Funct. Anal. 28 (1978), no. 3, 279–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement